| Model Number |
VTICM5_12.6 (-12.50/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.In a separate visit the lens was exchanged for a longer length lens.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information.B5 - received additional information that the replacement lens resolved the problem.Patient is doing ok.Claim# (b)(4).